Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 76329, 6 pages
http://dx.doi.org/10.1155/2007/76329
Research Article

On Further Analogs of Hilbert's Inequality

1Institute of Logic and Cognition, Department of Mathematics, Sun Yat-Sen University, Guangzhou 510275, China
2Department of Mathematics, Sun Yat-Sen University, Guangzhou 510275, China
3Department of Mathematics, Guangdong Education College, Guangzhou 510303, China

Received 8 May 2007; Accepted 23 August 2007

Academic Editor: Laszlo Toth

Copyright © 2007 Yongjin Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, Cambridge, UK, 1934. View at Zentralblatt MATH
  2. G. H. Hardy, “Note on a theorem of Hilbert,” Mathematische Zeitschrift, vol. 6, no. 3-4, pp. 314–317, 1920. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. S. Mitrinović, J. E. Pečarić, and A. M. Fink, Inequalities Involving Functions and Their Integrals and Derivatives, vol. 53 of Mathematics and Its Applications (East European Series), Kluwer Academic Publishers, Dordrecht, The Netherlands, 1991. View at Zentralblatt MATH · View at MathSciNet
  4. Y. C. Chow, “On inequalities of Hilbert and Widder,” Journal of the London Mathematical Society, vol. 14, no. 2, pp. 151–154, 1939. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. Gao, “On Hilbert's inequality and its applications,” Journal of Mathematical Analysis and Applications, vol. 212, no. 1, pp. 316–323, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K. Jichang, “On new extensions of Hilbert's integral inequality,” Journal of Mathematical Analysis and Applications, vol. 235, no. 2, pp. 608–614, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. G. Pachpatte, “Inequalities similar to the integral analogue of Hilbert's inequality,” Tamkang Journal of Mathematics, vol. 30, no. 2, pp. 139–146, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. Yang, “An extension of Hardy-Hilbert's inequality,” Chinese Annals of Mathematics, Series A, vol. 23, no. 2, pp. 247–254, 2002 (Chinese). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. Li, J. Wu, and B. He, “A new Hilbert-type integral inequality and the equivalent form,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 45378, 6 pages, 2006. View at Publisher · View at Google Scholar · View at MathSciNet